VOL. 19 · NO. 1 | March 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 19 (1), (March 1972)
No abstract available
Articles
R. G. Douglas, Carl Pearcy
Michigan Math. J. 19 (1), 1-12, (March 1972) DOI: 10.1307/mmj/1029000793
KEYWORDS: 47A15, 46L10
No abstract available
G. Csordas, Hugh M. Hilden
Michigan Math. J. 19 (1), 13-20, (March 1972) DOI: 10.1307/mmj/1029000794
KEYWORDS: 30A72
No abstract available
C. H. Edwards Jr.
Michigan Math. J. 19 (1), 21-32, (March 1972) DOI: 10.1307/mmj/1029000795
KEYWORDS: 57C35
No abstract available
Ivan Ivanšić
Michigan Math. J. 19 (1), 33-46, (March 1972) DOI: 10.1307/mmj/1029000796
KEYWORDS: 57C45
No abstract available
Ronald O. Fulp
Michigan Math. J. 19 (1), 47-55, (March 1972) DOI: 10.1307/mmj/1029000797
KEYWORDS: 22B05
No abstract available
Edward Spence
Michigan Math. J. 19 (1), 57-64, (March 1972) DOI: 10.1307/mmj/1029000798
KEYWORDS: 20H05, 15A36
No abstract available
Charles F. Dunkl, Donald E. Ramirez
Michigan Math. J. 19 (1), 65-69, (March 1972) DOI: 10.1307/mmj/1029000799
KEYWORDS: 43A10, 43A46
No abstract available
Karl Gustafson
Michigan Math. J. 19 (1), 71-81, (March 1972) DOI: 10.1307/mmj/1029000800
KEYWORDS: 47A99
No abstract available
C. W. Kim
Michigan Math. J. 19 (1), 83-95, (March 1972) DOI: 10.1307/mmj/1029000801
KEYWORDS: 47A35, 28A65
No abstract available
Back Matter
Michigan Math. J. 19 (1), (March 1972)
No abstract available
Back to Top